Lamictal overdose amount

Common Questions and Answers about Lamictal overdose amount

lamictal

hey how are you feeling now? the symptoms you describe slow pulse and trouble breathing are definitely signs of overdose. if the symtoms continue you should go to the er. make sure you take as prescribed. overdosing of subox can cause coma and death. be careful. you should stay awake now.
Hopefully I can keep my overly long writings (like in my journal at home) to more of a minimum...we'll see!!! I'm glad I found this place, it seems more organized than some of the other & not so "nitpicky" about the groups you fall into. To me that's important because I have several issues I need to deal with. My shrink has never said I'm bipolar, I think it's so he doesn't have to write it down & screw me over when I go to get insurance.
I checked and rechecked different fatal dosages and cross effects. I counted out all the pills I had of all the types I had, except Lamictal because that has proven to be nonfatal [or so my research showed me]. I had alcohol to top it off. Not a lot, but I was definitely on my second or third drink when it all started kicking in. It's a waste of meds, honestly, or turned out to be. Its apparently a lot harder to kill yourself than they make it seem, or at least for me it was.
my husband was recently diagnosed BP he was put on lamictal, desyrel, zyprexa, inderal.he was put in a hospital after he attempted suicide, they released him after putting him on these meds for only four days, they gave him no aftercare support.
I am going to ask to go back on it because it helped with my migraines a lot about five years ago. I was on that and Lamictal. The Lamictal didn't seem to do anything - tried it twice - but it sure was nice to avoid some of those migraines. It sounds like you have medication problems similar to my mom - she has issues with any kind of sleeping pill or pain pill. She can take it once, but the second time it doesn't work at all. My heart goes out to you.
For me, after about 2 months of the Zoloft, I can say I have already started seeing a fair amount of improvement. I think I am going to require a higher dose, as my current 50 mg probably just isnt quite high enough for me, considering that the last time I took it, my ending dose was 200 mg/day..but I have seen encouraging improvements. Today I even drove myself to a family function, something I haven't even CONSIDERED doing for quite some time.
It just seems to me that they help me. Yes, it's a constant battle to keep down the amount that you take, but I pretty much stabilized at 6 Vicodin ES tabs a day. I'm really scared of knowing what is to come and knowing that I'm not going to feel good for some time and then I'm not sure how good that feeling is going to be. I really need some encouragement and help. While I don't want to kill myself, I do feel like dying. At least I have some Seroquel to help out a little.
A couple years into my illness and right after graduating college, I was placed on disability. I am in my early 30's, and carry around a huge amount of guilt and shame. I've worked since I was 16 and sometimes worked while going to school. I went to college to make a better life for myself, only to end up feeling like the biggest loser. I spend almost EVERY day sitting in my garage in isolation. Sometimes just going to the grocery store is too much.
I take a fair amount of prescriptions for tardive dystonia. Flexaril is one of the medications I take for control of dystonic spasms and that can cause liver damage as a side effect so you should call your doctor immediately and they would do a liver function test and decide what is neccessary to do from there.
The best thing that you can do is to get a benzodiazepine prescribed like clonazepam, but if the doctor absolutely refuses to prescribe a benzodiazepine to you then there is something that is available over the counter that actually works, it is called Kava, make sure to only use the recommended amount of Kava other wise it can put stress on the liver, it is the only thing that is available over the counter that works, I'm speaking from experience, not just from what I read Take Care
Surprised he didn't go one higher if you said it was not working. However, you said it made you sleepy (which can be an indication of an overdose). The fact it made you sleepy is a pretty good sign you could have ADD as that amount would wire most people. What surprises me the most was that he only tried it once. Standard is to start low and keep going until something happens. How did the 18mg effect you?
I was put on a wonderful med..its called Lamictal,,purpose, to stop "racing thoughts" its used for anti seisure too....racing thoughts are when you constantly think of your worries..you are still able to do all normal activites drive etc,,it does not take away problem solving or lodgic or reacting to an emergency situation..example some jerk braked hard and way too soon to come to red light..I breaked hard and fast switched lanes to avoid hitting him ask your dr.
When consumed in higher doses, Tramadol can cause a euphoric feeling as well as shallow breathing and death from overdose. Nonetheless, the physicians persist on thinking about this medication in the way they got used to when it first came out and the way it was "sold" to them by the pharmaceutical reps.
in the suicide attempt is the method. I have seen that most women (like me) attempt overdose, however, men, are more likely to self-inflict like gunshot. It's scary - truly. The website you gave us on the black dog was interesting. If you would send me the kindling website, I would appreciate it. I have some personal "man's perspective" questions that I am going to message you later. Thanks, John.
A lot of addicts who find patches place them under their tongues for quicker absorption and they can overdose and die. Please, believe that there is a way off this patch. I was so scared of the after affects that I had experienced several times; swearing I would just “bear through it” that I kept it on for months. I have never had such retching experiences in my life. It is beyond brutal.
She's on other meds too, Topomax, Lamictal, and prozac and I don't know if these will interact in any negative way. I also worry about her ability to take her other meds as needed if her judgement is clouded by Vicoden. We have kids and she drives them. I don't know how impared she could be. I don't know what to do. We have not been close for months and this may seal our fate. I have an appointment with our counselor on thursday so I guess I'll fume, toss & turn and worry until then.
lexapro, paxil, zoloft, seroquel, lamictal, xyprexa, buspar, and welbutrin. Currently I am taking depakote er, which actually seems to be working fairly well. It makes the anxiety bareable, but doesn't do much for my depression. However, there has always been one thing that has relieved all my symptoms; pain medications. First I would like to say something that Im sure everyone knows; these medicines are very addictive and should not be abused.
Remember some progress, even the smallest bit at a time is what will finally be what all the difference in the end. At your amount you can perhaps try reducing the dosage by one 400 mg cap per day.If thats too much then reduce it by 100 mg per day.If thats too much then do even less like 50 mg or even 10mg per day.Try dividing the piles up evenly say if youve got 400 mg divide it up in to 4 equal piles and then count evenly 10 equal segments from each 4 rows.
When you get the brain zaps, you can take 5 Omega3 in the morning and 5 again at noon. You can't overdose on Omega3. It is recommended that you don't take Omega3 after 4pm. This has worked for me so far, but it's the nausea and dry mouth today that is catching me off guard. Eating small amounts of raw foods is helping but the dry mouth is still here no matter how much water I drink.
You need a more intensive blood test than just the usual cbc. If you have it, you just need b-12 injections. No amount of pills will help. Just get this checked, as it will ultimately become deadly.
MedHelp Health Answers